American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47A30) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 61 to 72 of 72 found      Go to page: 1 2 3

[61] Herbert J. Bernstein. An inequality for selfadjoint operators on a Hilbert space . Proc. Amer. Math. Soc. 100 (1987) 319-321. MR 884472.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[62] Takayuki Furuta. A simplified proof of Heinz inequality and scrutiny of its equality . Proc. Amer. Math. Soc. 97 (1986) 751-753. MR 846001.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[63] Takayuki Furuta. Mixed Hadamard's theorems . Proc. Amer. Math. Soc. 96 (1986) 217-220. MR 818447.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[64] Govind S. Mudholkar and Marshall Freimer. A structure theorem for the polars of unitarily invariant norms . Proc. Amer. Math. Soc. 95 (1985) 331-337. MR 806065.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[65] D. A. Legg and J. D. Ward. A canonical trace class approximant . Proc. Amer. Math. Soc. 93 (1985) 653-656. MR 776197.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[66] William E. Kaufman. A stronger metric for closed operators in Hilbert space . Proc. Amer. Math. Soc. 90 (1984) 83-87. MR 722420.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[67] R. R. Smith and J. D. Ward. A note on polynomial operator approximation . Proc. Amer. Math. Soc. 88 (1983) 491-494. MR 699420.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[68] José García-Cuerva. An extrapolation theorem in the theory of $A\sb{p}$ weights . Proc. Amer. Math. Soc. 87 (1983) 422-426. MR 684631.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[69] Russell Lyons. A lower bound on the Ces\`aro operator . Proc. Amer. Math. Soc. 86 (1982) 694. MR 674108.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[70] W. R. Madych. Lipschitz spaces and mixed Lebesgue spaces . Proc. Amer. Math. Soc. 85 (1982) 213-218. MR 652445.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[71] J. P. Williams. On a boundedness condition for operators with a singleton spectrum . Proc. Amer. Math. Soc. 78 (1980) 30-32. MR 548078.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[72] S. W. Drury. A generalization of von Neumann's inequality to the complex ball . Proc. Amer. Math. Soc. 68 (1978) 300-304. MR 480362.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 61 to 72 of 72 found      Go to page: 1 2 3


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia